Aa
A
A
Close
Avatar universal
risk of urticaria with use of Aquafour
I am currently receiving radiation treatments. My skin is very sensitive. My doctor is concerned about risk of urticaria if I use Aquafour, however, Aquafour is the only thing which has relieved the burning sensation.  If I was going to get urticaria would it occur right away or only after prolonged use
Cancel
1 Answers
Page 1 of 1
Avatar universal
I do not think Aquaphor would sensitize you with an urticaria in realistic terms.
Best wishes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
Avatar f tn
Blank
ingeb
Oslo, Norway